Jump to content
Sign in to follow this  
sister sister

2nd dose of chemo

Recommended Posts

well just got back from my sisters and did her 2nd dose of chemo . It already has hit her hard. Her hair is already on it's way and extreme leg pains. it is very hard to watch this. But I am trying to keep her spirts up .

Is their any information on what we can expect down the road I mean if its bad after only 2??????????

Thanks We need all the answers we can get.

Share this post


Link to post
Share on other sites

From Lucie's experience with chemo, and what others have told us, it generally gets worse with each treatment. What keeps us going is the knowledge that is attacking the monster and putting it down. It takes a lot of strength and support to be a caregiver for a loved one and watch them go through this. We do need to be strong and positive for them. Good luck and blessings. Don

Share this post


Link to post
Share on other sites
Guest DaveG

I have my second round of chemo in 2 weeks. Am I looking forward to the side effects, no. Am I looking forward to overall success, YES

If it means that I must be going to get worse before I get better, I then I am going to damn well better than I am now.

I have had 1 minor set back, but it sounds like that is going to be corrected tomorrow. A set back is just a small step backwards to get a better view of what is in front. I'll be moving a head again before you know it.

Tell your sister to be waiting at the end for me, as I believe she is but 1 cycle ahead of me. We'll have a big (((((((((((((cyberhug))))))))))

Share this post


Link to post
Share on other sites

Sister

I have had 5 chemo treatments already and it is true each one gets a little harder! But I feel its well worth it!! as the cts show that my tumors are shrinking considerabley!!!! Thats what is all about! Beating the cancer! I suffer fatiqued for the 1st 6 days aftertreatment then get energy back in time to be shot down again! LOL I also get terrible leg pains!!! I find pain pills & my family giving me leg & feet rubs helps alot!

If you can keep her spirts up & keep her fighting!! thats half of the battle!!!!

(((((((Hugs)))))))

Estelle

Share this post


Link to post
Share on other sites

My mom had terrible awful pains in her legs with the chemo (taxol) it lasted about 3-4 days. She was on darvocet and the told her to mix a chemical called GLUTAMINE from a co. called Baxter Health care with it. THe glutamine is supposed to help tissues repair themselves quicker and inhibit tumor growth. It really didn't do much for my moms pain though.

she has had 3 rounds of chemo all 3 weeks apart and it starts again 5/19/03. But she has had great reduction in her tumor which started out at 17 cm by 10 cm, it was massive and now its 80 % reduced.

Share this post


Link to post
Share on other sites

Tell your sister to drink lots and lots of fluids, preferably water if she can. My husband found that the more he drank the less the pain. She should be drinking before during and after. See if that helps.

Share this post


Link to post
Share on other sites

Sister,

The only problems I had from chemo (outside of that hair deal) were from dehydration. Mind you, I never was thirsty, but I WAS dehydrated! Apparantly this is VERY common. Have your sister get an IV bag of fluids! Made all the difference for me. Also, I was not able to drink enough water to correct this!

Remember: The power of positive thinking can change your world! JudyB[/b]

Share this post


Link to post
Share on other sites

YES lots of fluids and the leg pain is "normal" again using the term lightly but it can be caused by the chemo! again taxol was mentioned and i know my dad's leg pain would increase after chemo. Please tell her to keep a chin up, it is going to be hard but her focusing positively i think will benefit her!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...